# SDR IXXA0200001O

- Difficulty date: January 17, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N824BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45946
- Aircraft time: 80,532 hours, 33,978 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Transmitter
- Part number: EA1066A2183
- Part serial: 542
- Condition: Defective
- Location: Fuselage
- Part time: 80,532 hours, 33,978 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE FROM JFK TO BDL, THE FLIGHT CREW NOTICED THAT THE MAIN HYDRAULIC QUANTITY SYSTEM WAS DECLINING.  THE FLIGHT CREW FOLLOWED COMPANY PROCEDURES AND CONTINUED TO BDL FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT AND TRACED THE PROBLEM TO A FAULTY HYDRAULIC QUANTITY TRANSMITTER.  MAINTENANCE REPLACED THE TRANSMITTER AND PERFORMED OPERATIONAL CHECKS IN ACCORDENCE WITH THE MAINTENANCE MANUAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
